STORNG LEVITIN-POLYAK WELL-POSEDNESS FOR GENERALIZED QUASI-VARIATIONAL INCLUSION PROBLEMS WITH APPLICATIONS

Wong, Mu-Ming, Huang, Nan-Jing, Wang, San-Hua . Taiwanese Journal of Mathematics 2012. 16 (2) :665-690

Locate this article in:

Bibtex

@article{CIS-483475,
  Author = {Wong, Mu-Ming and Huang, Nan-Jing and Wang, San-Hua},
  Title = {STORNG LEVITIN-POLYAK WELL-POSEDNESS FOR GENERALIZED QUASI-VARIATIONAL INCLUSION PROBLEMS WITH APPLICATIONS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {16},
  Number = {2},
  Year = {2012},
  Pages = {665--690},
  Keywords = {}
}

Similar articles